# SDR IPXA2021090273458

- Difficulty date: August 16, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Bs 1841 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO STA 1841 BULKHEAD VERTICAL STIFFENER ABOVE LONGERON 47R IS CRACKED.REMOVED AND REPLACED CRACKED AFT CARGO STA 1841 BULKHEAD VERTICAL STIFFENER ABOVE LONGERON 47R IAW SRM 51-33-01. (MINOR)
